Journal of Symbolic Logic

Regressive Partitions and Borel Diagonalization

Akihiro Kanamori

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 2 (1989), 540-552.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742925

Mathematical Reviews number (MathSciNet)
MR997887

Zentralblatt MATH identifier
0704.03031

JSTOR
links.jstor.org

Citation

Kanamori, Akihiro. Regressive Partitions and Borel Diagonalization. J. Symbolic Logic 54 (1989), no. 2, 540--552. https://projecteuclid.org/euclid.jsl/1183742925


Export citation